Alert archive / New Mexico / Flash Flood Warnings in 2008
Flash Flood Warning 27, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 22, 2008, 5:57 PM MDT for Catron County, Cibola County, New Mexico. It was in force for 78 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2008, 5:57 PM MDT (23:57 UTC)
- Expired
- Jul 22, 2008, 7:15 PM MDT
- In force
- 78 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Catron County, NM, Cibola County, NM
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 7:00 PM MDT | FLASH FLOOD | 4 Nw Quemado, NM | STATE ROAD 601 CLOSED DUE TO FLOODING FROM 2 TO 5 MILES NORTH US HIGHWAY 60. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 63 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 12.0 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 586 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1378 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- -42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KABQ 222357
FFWABQ
NMC003-006-230115-
/O.NEW.KABQ.FF.W.0027.080722T2357Z-080723T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
557 PM MDT TUE JUL 22 2008
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN CATRON COUNTY IN WEST CENTRAL NEW MEXICO
EXTREME SOUTHWESTERN CIBOLA COUNTY IN WEST CENTRAL NEW MEXICO
* UNTIL 715 PM MDT
* AT 548 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM NUMEROUS THUNDERSTORMS IN THE VICINITY OF
QUEMADO...FENCE LAKE AND RED HILL. THIS INCLUDES U.S. HIGHWAY 60
IN QUEMADO AND WEST OF QUEMADO TO THE ARIZONA BORDER AND OTHER
AREA ROADWAYS. OTHER LOCATIONS IMPACTED INCLUDE SALT LAKE...
ZUNI INDIAN RESERVATION...CIMARRON RANCH AND ESCUDILLA BONITA
ACRES. THE STORMS PRODUCING VERY HEAVY RAIN WERE MOVING VERY
SLOWLY TOWARD THE WEST AND SOUTHWEST.
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.
IN ADDITION TO TORRENTIAL RAINS...STRONG WINDS AND HAIL CAN ALSO BE
EXPECTED.
LAT...LON 3410 10905 3459 10906 3458 10867 3441 10839
3409 10869 3404 10878 3403 10891 3398 10907
3409 10907
$$
442 follow-up statements
000
WGUS55 KABQ 230001 CCA
FFWABQ
NMC003-006-230115-
/O.COR.KABQ.FF.W.0027.080722T2357Z-080723T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
601 PM MDT TUE JUL 22 2008
CORRECTED TO REMOVE ZUNI INDIAN RESERVATION
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN CATRON COUNTY IN WEST CENTRAL NEW MEXICO
EXTREME SOUTHWESTERN CIBOLA COUNTY IN WEST CENTRAL NEW MEXICO
* UNTIL 715 PM MDT
* AT 548 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM NUMEROUS THUNDERSTORMS IN THE VICINITY OF
QUEMADO...FENCE LAKE AND RED HILL. THIS INCLUDES U.S. HIGHWAY 60
IN QUEMADO AND WEST OF QUEMADO TO THE ARIZONA BORDER AND OTHER
AREA ROADWAYS. OTHER LOCATIONS IMPACTED INCLUDE ZUNI SALT LAKE...
CIMARRON RANCH AND ESCUDILLA BONITA ACRES. THE STORMS PRODUCING
VERY HEAVY RAIN WERE MOVING VERY SLOWLY TOWARD THE WEST AND SOUTHWEST.
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.
IN ADDITION TO TORRENTIAL RAINS...STRONG WINDS AND HAIL CAN ALSO BE
EXPECTED.
LAT...LON 3410 10905 3459 10906 3458 10867 3441 10839
3409 10869 3404 10878 3403 10891 3398 10907
3409 10907
$$
44000
WGUS75 KABQ 230115
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
715 PM MDT TUE JUL 22 2008
NMC003-006-230122-
/O.EXP.KABQ.FF.W.0027.000000T0000Z-080723T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CATRON-CIBOLA-
715 PM MDT TUE JUL 22 2008
...FLASH FLOOD WARNING WILL EXPIRE AT 715 PM MDT FOR NORTHWESTERN
CATRON AND EXTREME SOUTHWESTERN CIBOLA COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE FLASH FLOOD
THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE
THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING
HAS BEEN ALLOWED TO EXPIRE.
MODERATE RAINFALL IS EXPECTED TO CONTINUE THROUGH 800 PM MDT. WATER
WILL CONTINUE TO FLOW THROUGH LOW LYING AREAS...ARROYOS...AND
STREAMS...WHILE PONDING OF WATER CONTINUES ON ROADWAYS.
LAT...LON 3410 10905 3459 10906 3458 10867 3441 10839
3409 10869 3404 10878 3403 10891 3398 10907
3409 10907
$$
SHOEMAKEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 3:15 PM MDT, 2 hours 42 minutes earlier.
Area forecast discussion, Jul 22, 3:15 PM MDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 315 PM MDT TUE JUL 22 2008 .DISCUSSION... LATEST RUC80 UPPER AIR ANALYSIS INDICATES TWO HIGH CENTROIDS OVER THE SOUTHWESTERN UNITED STATES. ONE CENTER IS POSITIONED AT THE CA/ AZ/BAJA OF CA TRIPLE POINT...WHILE THE OTHER IS CENTERED JUST EAST OF THE OK/TX PANHANDLES. THIS HAS ALLOWED FOR AN UPR LEVEL WEAKNESS ACROSS THE STATE OF NEW MEXICO. SHOWERS AND THUNDERSTORMS WILL BE MOST NUMEROUS OVER THE CENTRAL AND WRN ZONES...PARTICULARLY WITHIN THE 850-700MB THETA-E RIDGE AXIS. AS MENTIONED IN THE PREVIOUS AFD... A FEW THUNDERSTORMS WILL DEVELOP IN THE HIGH PLAINS...BUT STEERING FLOW WILL CURTAIL ITS EASTWARD PROGRESSION. AS TYPICAL THIS TIME OF YEAR...LOCALIZED FLOODING IS POSSIBLE WITH SLOW MOVING STORMS. MOST OF THE ACTIVITY WILL DIMINISH BEFORE THE MIDNIGHT HOUR...HOWEVER A FEW LINGERING STORMS COULD SURVIVE INTO THE EARLY MORNING. SIMILAR SITUATION IS EXPECTED FOR WEDNESDAY...WITH THE BEST THREAT FOR PCPN TO OCCUR OVER THE CENTRAL AND WRN ZONES. SOME ACTIVITY MAY TRY TO SQUEAK INTO THE NE PLAINS AS THE THETA-E RIDGE AXIS TILTS A BIT. TEMPERATURES WILL BE WARMEST OVER THE ERN PLAINS AS PCPN/CLOUD COVER LIMITS THE AMOUNT OF INCOMING SOLAR IN THE WEST. ALL EYES SHIFT TO THE GULF OF MEXICO FOR THE LATTER PORTION OF THE WEEK AS TROPICAL STORM...SOON TO BE HURRICANE...DOLLY APPROACHES SRN TEXAS. THE NAM80 HAS BEEN CONSISTENTLY ONE OF THE MORE NRN SOLUTIONS AND PROVIDES SOME IMPACT IN THE FORM OF INCREASED QPF ACROSS SRN NM. OF INTEREST...THREE OUT OF 13 HURRICANE MODELS TRACK THE REMAINS OF THE TROPICAL SYSTEM UP THE RIO GRANDE INTO SE NM. THOUGH UNLIKELY... IT BEARS WATCHING WHETHER THIS FEATURE WILL IMPACT THE CWA. ATTM... IT APPEARS THE GFDI MODEL AND TPC TRACK LOOK THE MOST PLAUSIBLE. IN GENERAL...THE BIGGEST PLAYER WILL BE THE POSITION OF THE UPPER HIGH. IN CONTRAST...THE GFS PLACES THE HIGH ON FRI OVER ERN NM/WRN TX... BLOCKING THE STATE FROM AN INTRUSION OF DEEP MOISTURE. MEANWHILE... THE ECMWF PLACES THE HIGH NEAR THE DALLAS AREA...ALLOWING FOR A S/SE COMPONENT ACROSS SRN NM. BY THE WEEKEND...THE GFS SHIFTS THE UPPER HIGH TO CENTRAL NM...SHUNTING THE REMAINS INTO THE EASTERN PACIFIC. THE ECMWF IS LESS AGGRESSIVE AND SHIFTS THE UPR HIGH ONLY TO CENTRAL TX...OPENING THE DOOR FOR TROPICAL MOISTURE TO MIGRATE INTO CENTRAL AZ. BASED ON THE AFOREMENTIONED UNCERTAINTY...WILL NOT MAKE SWEEPING CHANGES TO THE INHERITED MID/LONG RANGE FORECAST. DPORTER && .AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS WILL MAINLY AFFECT THE WESTERN TWO THIRDS OF THE FORECAST AREA THROUGH THE NEXT 24 HOURS. THIS INCLUDES AFFECTS TO TERMINAL SITES SUCH AS GUP...FMN...ABQ AND SAF. MVFR AND SHORT DURATION IFR CONDITIONS WILL BE ASSOCIATED WITH THE STRONGER STORMS. CELL MOVEMENT WILL BE SLOW THUS MAKING THE POTENTIAL FOR LONGER MVFR CONDITIONS NEAR AIRPORTS. STRONG WIND GUSTS WILL ALSO BE ASSOCIATED WITH THE HEAVIEST RAIN ACTIVITY. GUSTS UP TO 40 KTS WILL BE POSSIBLE. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 50 && .FIRE WEATHER... UPPER HIGH WILL REMAIN CENTERED OVER A PORTION OF NEW MEXICO THROUGH AT LEAST THE WORK WEEK. ABUNDANT MOISTURE TRAPPED UNDERNEATH THIS UPPER HIGH WILL RECYCLE OUT IN THE FORM OF WETTING RAIN. THE FAVORED AREA FOR THIS WETTING RAIN WILL BE ACROSS WESTERN AND CENTRAL AREAS. THE EASTERN THIRD WILL SEE THE LEAST AMOUNT OF THUNDERSTORM ACTIVITY...IF ANYTHING AT ALL. TROPICAL STORM DOLLY WILL BE A FEATURE TO WATCH FOR LATE IN THE WEEK AND OVER THE WEEKEND. SOME OF HER MOISTURE COULD GET TRANSPORTED UP INTO NM BUT AT THIS TIME...A LITTLE LESS LIKELY FOR ANY SIGNIFICANT IMPACTS. WILL HAVE TO KEEP AN EYE ON IT. HUMIDITY IS EXPECTED TO REMAIN ABOVE 20 PCT THROUGH FRIDAY. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 64 89 62 94 / 60 40 30 20 GALLUP.......................... 59 82 56 87 / 60 50 30 30 GRANTS.......................... 57 82 54 88 / 50 40 30 30 GLENWOOD........................ 64 88 62 92 / 40 50 30 30 CHAMA........................... 49 77 49 81 / 60 50 40 30 LOS ALAMOS...................... 55 83 55 86 / 30 30 30 20 RED RIVER....................... 45 73 45 74 / 30 30 30 30 TAOS............................ 53 85 49 88 / 30 30 30 20 SANTA FE........................ 57 85 59 88 / 40 30 30 20 SANTA FE AIRPORT................ 59 87 59 91 / 40 20 20 20 ESPANOLA........................ 60 89 58 94 / 30 30 30 20 ALBUQUERQUE HEIGHTS............. 67 90 68 92 / 40 20 20 20 ALBUQUERQUE VALLEY.............. 65 92 65 94 / 30 20 20 20 ALBUQUERQUE FOOTHILLS........... 63 88 64 91 / 40 20 20 20 ALBUQUERQUE WEST MESA........... 66 91 66 93 / 40 20 20 20 SOCORRO......................... 64 92 64 92 / 30 20 20 20 SANDIA PARK/CEDAR CREST......... 54 84 54 87 / 40 30 20 20 MORIARTY/ESTANCIA............... 57 87 58 89 / 30 20 20 20 CARRIZOZO....................... 60 90 62 92 / 30 20 20 20 RUIDOSO......................... 55 81 54 81 / 30 20 10 20 RATON........................... 56 90 56 91 / 10 10 10 10 LAS VEGAS....................... 56 86 56 86 / 20 20 20 20 ROY............................. 62 89 63 89 / 10 10 10 10 CLAYTON......................... 64 94 65 93 / 5 5 5 10 SANTA ROSA...................... 63 94 63 94 / 10 10 10 10 TUCUMCARI....................... 66 96 68 97 / 0 5 5 5 FORT SUMNER..................... 67 95 67 95 / 10 5 5 5 CLOVIS.......................... 66 94 68 93 / 0 5 5 5 PORTALES........................ 66 95 68 94 / 5 5 5 5 ROSWELL......................... 69 96 69 96 / 5 5 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 46/50
Hazardous weather outlook, Jul 22, 6:00 AM MDT, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT TUE JUL 22 2008 NMZ001>021-026-231200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 600 AM MDT TUE JUL 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SLOW MOVING THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL ACROSS PARTS OF CENTRAL AND WESTERN NEW MEXICO THIS AFTERNOON AND EVENING. HEAVY RAINFALL MAY RESULT IN LOCALIZED AREAS OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LOCALLY HEAVY RAINFALL...WHICH MAY LEAD TO FLOODING...IS POSSIBLE BOTH WEDNESDAY AND THURSDAY ACROSS CENTRAL AND WESTERN NEW MEXICO. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO REPORT FLOODING. SPOTTERS ARE ALSO ENCOURAGED TO REPORT RAINFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637.
In the hours before
Special weather statement, Jul 22, 3:29 PM MDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 329 PM MDT TUE JUL 22 2008 NMZ005-222200- NORTHEAST HIGHLANDS- 329 PM MDT TUE JUL 22 2008 ...STRONG THUNDERSTORM MOVING OVER I-25 JUST SOUTH OF WATROUS... AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER AND HEAVY RAIN ON I-25 JUST SOUTH OF WATROUS. MOVEMENT WAS SOUTHWEST AT 10 MPH. BEWARE OF THE POTENTIAL FOR HAIL ACCUMULATION ON I-25 BETWEEN WATROUS AND LAS VEGAS. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL SOUTH CENTRAL MORA COUNTY AND RURAL NORTH CENTRAL SAN MIGUEL COUNTY. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 44
Special weather statement, Jul 22, 3:55 PM MDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 355 PM MDT TUE JUL 22 2008 NMZ001-002-222300- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU- 355 PM MDT TUE JUL 22 2008 ...STRONG THUNDERSTORMS MOVING TOWARD NAVAJO LAKE... AT 354 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER AND VERY HEAVY RAIN 17 MILES NORTHEAST OF NAVAJO DAM. MOVEMENT WAS WEST AND SOUTHWEST AT 10 MPH. THESE STORMS WILL REACH NORTHEAST PORTIONS OF NAVAJO LAKE AROUND 415 PM...WITH OTHER STRONG STORMS LIKELY TO MOVE OVER THE LAKE THROUGH 500 PM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTHWESTERN RIO ARRIBA COUNTY...INCLUDING NAVAJO LAKE...AND RURAL EXTREME NORTHEASTERN SAN JUAN COUNTY. NEVER CAMP IN ARROYOS OR WASHES...SINCE STORMS LIKE THIS CAN CAUSE THEM TO FLOOD. BOATERS SHOULD EXERCISE CAUTION AND CONSIDER DELAYING ACTIVITY ON THE LAKE UNTIL THESE STORMS PASS. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. 44
Special weather statement, Jul 22, 5:29 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 529 PM MDT TUE JUL 22 2008 NMZ008-230015- WEST CENTRAL MOUNTAINS- 529 PM MDT TUE JUL 22 2008 ...STRONG THUNDERSTORM MOVING OVER NORTHWEST CATRON COUNTY NEAR RED HILL... AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS AROUND 55 MPH...HAIL UP TO ONE HALF INCH IN DIAMETER AND VERY HEAVY RAIN FROM 10 MILES NORTHWEST OF RED HILL TO 10 MILES SOUTHEAST OF RED HILL. MOVEMENT WAS SOUTH AT 18 MPH. THESE STORMS WILL CAUSE MINOR FLOODING PROBLEMS ON U.S. HIGHWAY 60 WEST OF QUEMADO TO THE ARIZONA BORDER. THE POTENTIAL EXISTS FOR FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS TO DEVELOP. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL WEST CENTRAL CATRON COUNTY.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 6:03 PM MDT | Areal Flood Advisory | ABQ | McKinley, Sandoval | 87 min |
| Jul 21, 7:28 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley, Sandoval | 77 min |
| Jul 22, 11:36 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe, Torrance | 114 min |
| Jul 22, 12:46 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Torrance | 119 min |
| Jul 22, 1:02 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 118 min |
| Jul 22, 1:42 PM MDT | Areal Flood Advisory | ABQ | McKinley, San Juan | 3 hr |
| Jul 22, 3:01 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel, Torrance | 119 min |
| Jul 22, 3:23 PM MDT | Areal Flood Advisory | ABQ | McKinley, Rio Arriba, Sandoval, San Juan | 112 min |
| Jul 22, 3:43 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 2 hr |
| Jul 22, 3:45 PM MDT | Areal Flood Advisory | ABQ | San Juan | 2 hr |
| Jul 22, 4:23 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 112 min |
| Jul 22, 4:37 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola | 113 min |
| Jul 22, 4:57 PM MDT | Flash Flood Warning | ABQ | Rio Arriba, San Juan | 93 min |
| Jul 22, 5:13 PM MDT | Areal Flood Advisory | ABQ | McKinley, San Juan | 107 min |
| Jul 22, 5:16 PM MDT | Flash Flood Warning | ABQ | McKinley | 59 min |
Nearby
Flash Flood Warnings in New Mexico, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.